Periodische und multiplikative zahlentheoretische Funktionen.

Dieter Wolke; D. Leitmann

Monatshefte für Mathematik (1976)

  • Volume: 81, page 279-290
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Wolke, Dieter, and Leitmann, D.. "Periodische und multiplikative zahlentheoretische Funktionen.." Monatshefte für Mathematik 81 (1976): 279-290. <>.

author = {Wolke, Dieter, Leitmann, D.},
journal = {Monatshefte für Mathematik},
pages = {279-290},
title = {Periodische und multiplikative zahlentheoretische Funktionen.},
url = {},
volume = {81},
year = {1976},

AU - Wolke, Dieter
AU - Leitmann, D.
TI - Periodische und multiplikative zahlentheoretische Funktionen.
JO - Monatshefte für Mathematik
PY - 1976
VL - 81
SP - 279
EP - 290
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.